Finely Open Morphisms of H-Cones.

Eugen Popa

Mathematische Annalen (1985)

  • Volume: 270, page 83-86
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Popa, Eugen. "Finely Open Morphisms of H-Cones.." Mathematische Annalen 270 (1985): 83-86. <>.

author = {Popa, Eugen},
journal = {Mathematische Annalen},
keywords = {finely open morphisms; H-cones; polar sets},
pages = {83-86},
title = {Finely Open Morphisms of H-Cones.},
url = {},
volume = {270},
year = {1985},

AU - Popa, Eugen
TI - Finely Open Morphisms of H-Cones.
JO - Mathematische Annalen
PY - 1985
VL - 270
SP - 83
EP - 86
KW - finely open morphisms; H-cones; polar sets
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.